# SDR 0042

- Difficulty date: September 10, 2004
- Submitted: September 10, 2004
- Operation: Air carrier
- Aircraft: N63BV
- Make and model: Beech E-90
- Aircraft serial: LW256
- Aircraft time: 12,294 hours, 14,842 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Trim Tab
- Part number: 96630000335
- Condition: Wrong Part
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A DETAILED INSPECTION OF THE AIRCRAFT THE RUDDER TRIM TAB HORN BUSHING WAS FOUND TO BE WORN BEYOND ALLOWED LIMITS.  REPLACEMENT OF THE HORN IN THE TRIM TAB IS NOT A GOOD OPTION, DUE TO THE AMOUNT OF DISASSEMBLY OF THE TAB IN ORDER TO ACCOMPLISH THE TASK.  A REPLACEMENT TRIM TAB WAS PURCHASED.  DURING THE INSPECTION OF THE NEW TRIM TAB IT WAS NOTED THAT THE WATER DRAIN HOLE REQUIRED BY AD 91-12-12, AMENDMENT 39-7023 WHICH HAS BEEN SUPERSEDED BY AD 92-07-05 AMENDMENT 39-8201, WHICH WAS EFFECTIVE APRIL 30, 1992, WAS NOT INSTALLED ON THE NEW TAB.  THESE AIRWORTHINESS DIRECTIVES REFER TO BEECHCRAFT SERVICE BULLETIN 2365 DATED JANUARY 1991.  THE REPLACEMENT TRIM TAB RECEIVED WAS MANUFACTURED ON 03-05-2002.
